# SDR R61A201709050667

- Difficulty date: August 14, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD RT FLOOR DOUBLER, FRAMES 13 - 14.  REMOVED AND REPLACED THE FLOOR DOUBLER IAW SRM 51-40-02, 51-23-05, 51-41-02, 51-42-04, AND 51-23-06.
